Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Morrey, Charles B. Jr
Multiple integral problems in the calculus of variations and related topics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 3, 14 no. 1 (1960), p. 1-61
Full text djvu | pdf | Reviews MR 115117 | Zbl 0094.08104 | 5 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASNSP_1960_3_14_1_1_0

Bibliography

[1] N. Aronszajn and K.T. Smith, Functional spaces and functional completion, Ann. Inst. Fourier Grenoble 6 (1956), 125-185.
Numdam |  MR 80878 |  Zbl 0071.33003
[2] F.E. Browder, Strongly elliptic systems of differential equations, Contributions to the theory of partial differential equations, 15-51. Ann. of Math. Studies, No 33.Princeton University Press (1954).  MR 67306 |  Zbl 0057.32901
[3] — , Numerous notes in Proc, Nat. Acad. Sci. U.S.A. 38 (1952), 230-235 and 741-747; 39 (1953), 179-184 and 185-190; and many others.
[4] J.W. Calkin, Functions of several variables and ab80lute continuity, I, Duke Math. J. 6 (1940), 170-185.
Article |  MR 1278 |  Zbl 0026.39202 |  JFM 66.1224.03
[5] L. Cesari, An éxistence theorem of the calculics of variations for integrals on parametric surfaces, Amer. J. Math. 74 (1952); 265-295.  MR 50187 |  Zbl 0046.10901
[6] S. Cinquini, Sopra l'estremo assoluto degli integrali doppi in forma ordinaria, Ann. Math. Pura Appl, (4) 30 (1949) 249-260.  MR 36458 |  Zbl 0041.06801
[7] R. Courant, Plateau's problem and Dirichlet's principle, Ann. of Math. (2) 38 (1937) 679-724.  MR 1503362 |  Zbl 0017.26802 |  JFM 63.1067.01
[8] — , Dirichlet's principle, conformal mapping, and minimal surfaces, Interscience Press, New York (1950).
[9] J.M. Danskin, On the existence of minimizing surfaces in parametric double integral problems in the calculus of variations, Rev. Math. Univ. Parma 3 (1952) 43-63.  MR 50186 |  Zbl 0048.08104
[10] E. De Giorgi, Sull'analiticità delle extremali degli integrali multipli, Atti Accad. Naz. dei Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 20 (1956), 438-441.  MR 82045 |  Zbl 0074.31503
[11] J. Deny, Les potentiels d'energie fini Acta Math. 82 (1950), 107-183.  MR 36371 |  Zbl 0034.36201
[12] G. De Rham and K. Kodaira, Harmonic Integrals (mimeographed notes), Institute for Advanced Study, Princeton, N. J. (1950).  MR 37549
[13] G.F.D. Duff and D.C. Spencer, Harmonic tensors on Riemannian manifolds with boundary, Ann. of Math. 56 (1952), 128-156.  MR 48137 |  Zbl 0049.18901
[14] G.C. Evans, Fundamental points of potential theory, Rice Inst. Pamphlets 7 (1920), 252-359.  JFM 48.1268.01
[15] — , Note on a theorem of Bôcher, Amer. J. Math. 50 (1928), 123-126.  MR 1506657 |  JFM 54.0508.01
[16] - , Potentials of positive mass I. Trans. Amer. Math. Soc. 37 (1935), 226-253.  MR 1501785 |  JFM 61.0529.03
[17] G Fichera, Esistenza del minimo in un ctassico problema en calcul delle variazioni, Atti Accad. Naz. Lincei Rend. Cl. Soi. Fis. Mat. Naz. (8) 11 (1951), 34-39.  MR 46588 |  Zbl 0054.04303
[18] K.O. Friedrich, On the identity of weak and strong extensions of differential operators, Trans. Amer. Math. Soc. 55 (1944), 132-151.  MR 9701 |  Zbl 0061.26201
[19] - , On the differentiability of the solutions of linear elliptic differential equations, Comm. Pure Appl. Math. 6 (1953), 299-326.  MR 58828 |  Zbl 0051.32703
[20] - , On differential forms on Riemannian manifolds, Comm. Pure Appl. Math. 8 (1955), 551-558.  MR 87763 |  Zbl 0066.07504
[21] G. Fubini, Il principio di minimo e i teoremi di esistenza per i problemi di contorno relativi alle equazioni alle derivate parziali di ordine pari, Rend. Circ. Mat. Palermo 23 (1907), 58-84.
[22] M.P. Caffney, The harmonic operator for exterior differential forms, Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 48-50.  MR 48138 |  Zbl 0042.10205
[23] — , The heat equation method of Milgram and Roeenbloom for open Riemanniam manifolds, Ann. Of Math. 60 (1954), 458-466.  MR 64933 |  Zbl 0057.07501
[24] L. Garding, Dirichlet's problem for linear elliptic partial differential equations, Math. Scad. 1 (1953), 55-72.  Zbl 0053.39101
[25] W.V.D. Hodge, A Dirichlet problem for harmonic functionals with applications to analytic varieties, Proc. London Math. Soc. (2) 36 (1935), 257-303.  Zbl 0008.02203 |  JFM 59.1091.01
[26] — , The Theory and Applications of Harmonic Integrals, Second Edition, Cambridge University Press 1952.  MR 51571 |  Zbl 0048.15702
[27] E. Hopf, Zum analytischen Charakter der Lösungen regulärer zweidimensionaler Variationsprobleme, Math. Zeit. 30 (1929), 404-413.  MR 1545070 |  JFM 55.0898.03
[28] F. John, Derivatives of continuous weak solutious of linear elliptic equations, Comm. Pure Appl. Math. 6 (1953) 327-335.  MR 58829 |  Zbl 0051.32801
[29] K. Kodaira, Harmonic fields in Riemannian manifolda, Ann. of Math. 50 (1949), 587-665.  MR 31148 |  Zbl 0034.20502
[30] P.D. Lax, On Cauchy's problem for hyperboLic equations and the differentiability of the solutions of elliptic equations, Comm. Pure Appl. Math. 8 (1955), 615-633.  MR 78558 |  Zbl 0067.07502
[31] H. Lebesgue, Sur Le problème de Dirichlet, Rend. Circ. Mat. Palermo 24 (1907), 371-402.  JFM 38.0392.01
[32] B. Lrvi, Sul principio di Dirichlet, Rend. Ciro. Mat. Palermo 22 (1906). 293-359.  JFM 37.0414.06
[33] H. Lewy, On minimal surfaoes with partially free boundary, Comm. Pure Appl. Math. 4 (1952), 1-13.
[34] L. Lichtenstein, Uber den analytischen Charakter der Lösungen zweidimensionaler Variatiosprobleme, Bull. Acad. Sci. Cracovia, Cl. Sci. Mat. Nat. (A) (1912), 915-941.  JFM 43.0470.01
[35] — , Zur Theorie der Konforme Abbildutig. Konforme Abbildung nichtanalyticher singularitatenfreier FLachenstiiche auf ebene Gebiete, Bull. Int. Acad. Sci. Cracovia, Mat. Nat. Cl. (A) (1916), 192-217.
[36] E.J. Mcshane, Integrals ovsr surfaces in parametric form, Ann. of Math. 34 (1933), 815-838.  MR 1503135 |  Zbl 0008.07201 |  JFM 59.0502.01
[37] — , Parametrizations of saddle surfaces with application to the problem of Plateau, Trans. Amer. Math. Soc. 35 (1934), 718-733.  Zbl 0007.11902 |  JFM 59.0502.02
[38] A. Milgram and P. Rosenbloom, Harmoníc forms and heat conduction, Proc. Nat. Acad. Soi. U.S.A. 37 (1951), 180-184 and 435-438.  Zbl 0044.31703
[39] C.B. Morhey, Jr. On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soo. 43 (1938), 126-166.  MR 1501936 |  Zbl 0018.40501 |  JFM 64.0460.02
[40] — , Functiona of several variables and absolute continuity II, Duke Math. J. 6 (1940), 187-215.
Article |  MR 1279 |  Zbl 0026.39202 |  JFM 66.1224.03
[41] — , A eorrection to a previous paper, Duke Math. J. 9 (1942), 120-124.  MR 6560 |  Zbl 0063.04106
[42] — Multiple integral problems in the calculus of variations and related topica, Univ. of Calif. Publications in Math. new ser. 1 (1943), 1-130.  MR 11537 |  Zbl 0063.04107
[43] - , The problem of Plateau on a Riemannian manifold, Ann. of Math. 49 (1948), 807-851.  MR 27137 |  Zbl 0033.39601
[44] — , Quasi-convexity and the lower-semicontinuity of multiple integrate, Pac. J. Math. 2 (1952), 25-53.
Article |  MR 54865 |  Zbl 0046.10803
[45] - , Seoond order elliptic systems of differential equations, Ann. of Math. Studies No. 33 Princeton University Press, 1954, 101-159.  MR 68091 |  Zbl 0057.08301
[46] — , A variatioval method in the theory of harmonic integrals, II Amer. J. Math. 78 (1956), 137-170.  MR 87765 |  Zbl 0070.31402
[47] C.B. Morrey and J. EellsJr., A variational method in the theory of harmonic integrals I, Ann. of Math. 63 (1956), 91-128.  MR 87764 |  Zbl 0070.09901
[48] M. Nagumo, Uber die gleichmässige Sumierbarkeit und ihre Anwendung auf ein Variationsproblem, Jap. J. Math. 6 (1929), 173-182.  JFM 55.0156.03
[49] J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. Math. 80 (1958), 931-954.  MR 100158 |  Zbl 0096.06902
[50] O. Nikodym, Sur une classe de fonctions considerées dans l'etude du problème du Dirichlet, Fund. Math. 21 (1933), 129-150.
Article |  Zbl 0008.15903 |  JFM 59.0290.01
[51] G. Nöbeling, Uber die erste Randwertaufgabe bei regularen Variationsproblemen I. Math. Zeit. 51 (1949), 712-7.51.  MR 35400 |  Zbl 0035.06604
[52] H. Rademacheu, Uber partielle und totale Differenzierbarkeit von Funktionen mehrerer Variabeha, und uber die Transformation der Doppelintegrale, Math. Ann. 79 (1918), 340-359.  JFM 47.0243.01
[53] F. Rellich, Ein Satz Uber mittlere Konvergence, Gottingen Nach. (Math.-Phys. Kl.) 1930), 30-35,
Article |  JFM 56.0224.02
[54] H. Saks, Theory of the Integral, See. Ed., Warsw-Lwow, 1937; English translation by L. C. Young.  Zbl 0017.30004 |  JFM 63.0183.05
[55] — , On the surfaces without tangent planes, Ann. of Math. 34 (1933), 114-124.  MR 1503100 |  Zbl 0006.04903 |  JFM 59.0289.01
[56] L. Schwartz, Theorie des distributions I et II, Actitalites Sci. Ind. 1091 et 1122, Publ. Inst. Mate. Univ. Strasbourg 9 et 10, Paris 1950 of 1951.  Zbl 0042.11405
[57] M. Shiffman, Differentiability and analyticity of solutions of double integral variational problems Ann. of Math. 48 (1947), 274-284.  MR 21256 |  Zbl 0029.26702
[58] A.G. Sigalov, Conditions for the existence of a minimum of double integrals in un unbounded region, Doklady Akad. Nank SSSR (N.S.) 8 (1951), 741-744 (Russian).  MR 46589 |  Zbl 0044.10201
[59] — , Regular double integrals of the calculus of variations in non-parametric form, Doklady Akad. Nauk SSSR (N.S.) 73 (1950), 891-894 (Russian).  MR 37478
[60] — , Two dimensional problems of the calculus of variations in non-parartretric form, transformed into parametric form, Mat. Sbornik NS 94 (76) (1954), 385-406.
[61] — , On conditions of differentiability and analiticity of solutions of two dimensional problems of variations, Doklady Akad. Nauk SSSR (NS) 85 (1952), 273-275.  MR 50185
[62] G.I. Silova, Existence of an absolute minimum of multiple integrals in the ealeulus of variations, Doklady Akad. Nank SSSR (N.S.) 102 (1955), 699-702.  MR 70861 |  Zbl 0064.35301
[63] - , Two dimensional problems of the calculus of variations, Uspehi Matem. Nauk (N.S.) 6 (1951), 16-101 (Russian).  MR 43400
[64] S. Sobolev, Sur quelques evaluations concernant les familles des fonctions ayant des derivees a carré integrable, Comptes Rend. Acd, Sci. SSSR. N.S.I. 1936, 279-282.  Zbl 0014.05702 |  JFM 62.0266.01
[65] - , On a theorem of functional analysis, Mat. Sbornik N.S. 4 (1938). 471-497.
[66] D.C. Spfncer, Dirichlet's principle on manifolds, Studies in Mathematics and Mechanics presented to Richard von Mises, Academic Press (1954), 127-134.  Zbl 0057.07402
[67] G. Stampacchia, Sopra una classe di funzioni in due variabili. Applicazioni agli integrali doppi del caleolo delle variazioni, Giorn. Mat. Battaglini (4) 3 (79) (1950), 169-208.  MR 47932 |  Zbl 0041.42802
[68] — , Gli integrali doppi del calcolo delle variazioni in forma ordinaria, Atti A-ccad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8) 8 (1950), 21-26.  MR 36459 |  Zbl 0036.07204
[69] — , Sistemi di equazioni di tipo ellittico a derivate parziali del primo ordine e proprietà degli estremi degli integrali multipli, Ricerche Mat. 1 (1952), 200-226.  MR 58141 |  Zbl 0049.19601
[70] - , Problemi al contorno per equazioni di tipo ellittico e derivate parziali e questioni di calcolo delle variazioni connesse, Ann. Mat. Para Appl. (4) 33 (1952), 211-238  MR 51451 |  Zbl 0047.33902
[71] L. Tonelli, Sulla quadratura delle superficie, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (6) 3 (1926), 633-638.  JFM 52.0251.02
[72] - , Sui massimi e minimi assoluti del calcolo della variazione, Rend. Circ. Mat. Palermo 32 (1911), 297-337.
[73] - , Sul caso regolare nel calcolo delle variazioni, Rend. Circ. Mat. Palermo 35 (1913), 49-73.
[74] — , Sur une méthode directe du catcul des variations, Rend. Ciro. Mat. Palermo 39 (1915), 233-264.
[75] — , La semicontinuità nel calcolo delle variazioni, Rend. Ciro. Mat. Palermo 44 (1920), 167-249.
[76] - , Fondamenti del calcolo delle variazioni, Bologna, Zaniohelli, 3 vols.
[77] - , Sur la semi-continuité des intégrales doubles du calcul des variations, Acta Math. 53 (1929). 325-346.  JFM 55.0899.02
[78] - , L'estremo assoluto degli integrali doppi, Ann. Sc. Norm. Pisa (2) 3 (1933), 89-130.
Numdam |  Zbl 0006.11805 |  JFM 59.0500.02
[79] L. Van Hove, Sur l'extension de la condition de Legendre du calcul des variations aux integrals multiples a plusieurs fonctions inconnues, Nederl. Akad. Wetensch. 50 (1947), 18-23.  MR 20223 |  Zbl 0029.26802
Copyright Cellule MathDoc 2014 | Credit | Site Map